Journal article icon

Journal article

Constraints on cosmological parameters from MAXIMA-1

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/317323

Authors


Expand authors...
Journal:
ASTROPHYSICAL JOURNAL
Volume:
545
Issue:
1
Pages:
L1-L4
Publication date:
2000-12-10
DOI:
ISSN:
0004-637X
URN:
uuid:b463fc99-f9c5-4443-a7cd-92306e0a6e3f
Source identifiers:
207735
Local pid:
pubs:207735

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP